Urology Community
CITRALKA
About This Community:

This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

CITRALKA

AFTER TAKING CITRALKA(THE ALLOPATH LIQUID MEDICINE) FOR URINE INFECTION DURING PREGNANCY,IT IS FOUND TO DEVELOP MORE ACIDITY.PL SUGGEST OTHER ALTERNATIVE MEDICINE OR TO REMOVE ACIDITY IN PREGNANCY.
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
Hi,
How are you? Urine infection is common in pregnancy. If not treated, in some cases
it progresses to cause a serious kidney infection. Treatment is with antibiotics. The aim
is to cure the infection, and also to prevent possible complications of pregnancy.

Citralka alone might not prevent or cure a urinary tract infection, but if used along with antibiotics is useful in treatment. Plenty of liquids to flush out the bladder and antacids (rantac) for acidity can help in treating the condition.
Consult a urologist for further assistance.
Best.


Blank
Avatar_m_tn
Hi,

I am experiencing an urine problem for last 3 months. Frequent urination, Urgency to urinate and burning feeling inside urine tube. I have consulted urologist and he has asked me to take urine routine, culture and KUB scan. Everything is normal, therefore, the doctor prescribed the following antibiotics, Offlox 200, Tamflo 0.4 and Zerdol (Paracetamol) for a month. Also citrate soda for 5 days. I took all as described by the doctor except the zerodol (took only for a week) which hurt my stomach as i have stomach ulcer. But the condition has not improved and the burning feeling has increased now. I have consulted the doctor again and he has prescribed Citralka Liquid and urispas tablet for a week. He asked to take urine routine and culture again before and after the massage in that area to check any infection. Can you please help of what could be an issue in my case?  
Blank
Avatar_m_tn
hi sir,
I am 21 years old ,I am doing bodybuilding JYM from 4 years and I also have used some steroids injection one year ago, namely oxymatholone , 6 injection of testosterone(250) as well. I have problem of wet dream means discharge sperm at night when i sleep daily or after another day and now my sperm is very Thin as well i am facing one more problem is that I have urgent urination .I feel aches ,burning in my bladder and stress every movement. can u please tell me what is problem .I also have some madical test like urin test ,Blood test as well aultrasount and all test's are normal .Please suggest me madecine and tell me what problem I have.
Thanks
MUHAMMAD REHMAN
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
Top Urology Answerers
1667242_tn?1442230689
Blank
AndrewRynneMD
Dublin, Ireland
11369760_tn?1449507972
Blank
YardBull
Southwest , MI
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC